Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Dear Doctors,

Hope you are well. 6 month ago TCA Cross was performed on me buy using needle. My skin was numbed, but I experienced agonising pain at every appliance although Dr sad it was performed only with mild 25% concentration and was very lightly injected/scratched on top layer of the skin. It was healing for next few months and now I have left with much deeper and wider scaring and very uneven skin all over my cheeks. Can someone please explain what went wrong and what could be cause of complications and what can I do to fix it? :smileys_n_people_15:

831D81C9-3AD8-42D2-B201-08A8E4AC11F5.jpeg

E9EBD0BB-8FDA-4FE0-BD13-82E880FF32A4.jpeg

8B3D5A82-F63A-45C2-9BA2-74BEEA592CBE.jpeg

CF9A1368-2BE8-407D-AF33-C365B56BE290.jpeg

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×